Tokyo Journal of Mathematics

Homogeneity of Infinite Dimensional Anti-Kaehler Isoparametric Submanifolds II

Naoyuki KOIKE

Full-text: Access denied (subscription has expired)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this paper, we prove that, if a full irreducible infinite dimensional anti-Kaehler isoparametric submanifold of codimension greater than one has $J$-diagonalizable shape operators, then it is an orbit of the action of a Banach Lie group generated by one-parameter transformation groups induced by holomorphic Killing vector fields defined entirely on the ambient Hilbert space.

Article information

Tokyo J. Math., Volume 40, Number 2 (2017), 301-337.

First available in Project Euclid: 9 January 2018

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 53C40: Global submanifolds [See also 53B25]


KOIKE, Naoyuki. Homogeneity of Infinite Dimensional Anti-Kaehler Isoparametric Submanifolds II. Tokyo J. Math. 40 (2017), no. 2, 301--337. doi:10.3836/tjm/1502179231.

Export citation


  • M. Berger, Les espaces symétriques non compacts, Ann. Sci. Éc. Norm. Supér. III. Sér. 74 (1959), 85–177.
  • M. Br$\ddot{\rm u}$ck, Equifocal families in symmetric spaces of compact type, J. Reine Angew. Math. 15 (1999), 73–95.
  • J. Berndt, S. Console and C. Olmos, Submanifolds and holonomy, Research Notes in Mathematics 434, CHAPMAN & HALL/CRC Press, Boca Raton, London, New York Washington, 2003.
  • U. Christ, Homogeneity of equifocal submanifolds, J. Differential Geom. 62 (2002), 1–15.
  • H. S. M. Coxeter, Discrete groups generated by reflections, Ann. of Math. (2) 35 (1934), 588–621.
  • H. Ewert, Equifocal submanifolds in Riemannian symmetric spaces, Doctoral thesis.
  • L. Geatti, Invariant domains in the complexfication of a noncompact Riemannian symmetric space, J. Algebra 251 (2002), 619–685.
  • L. Geatti, Complex extensions of semisimple symmetric spaces, Manuscripta Math. 120 (2006), 1–25.
  • L. Geatti and C. Gorodski, Polar orthogonal representations of real reductive algebraic groups, J. Algebra 320 (2008), 3036–3061.
  • C. Gorodski and E. Heintze, Homogeneous structures and rigidity of isoparametric submanifolds in Hilbert space, J. Fixed Point Theory Appl. 11 (2012), 93–136.
  • J. Hahn, Isotropy representations of semisimple symmetric spaces and extrinsically homogeneous hypersurfaces, J. Math. Soc. Japan 40 (1988), 271–288.
  • E. Heintze and X. Liu, A splitting theorem for isoparametric submanifolds in Hilbert space, J. Differential Geom. 45 (1997), 319–335.
  • E. Heintze and X. Liu, Homogeneity of infinite dimensional isoparametric submanifolds, Ann. of Math. 149 (1999), 149–181.
  • E. Heintze, X. Liu and C. Olmos, Isoparametric submanifolds and a Chevalley type restriction theorem, Integrable systems, geometry, and topology, 151–190, AMS/IP Stud. Adv. Math. 36, Amer. Math. Soc., Providence, RI, 2006.
  • E. Heintze, C. Olmos and G. Thorbergsson, Submanifolds with constant principal curvatures and normal holonomy groups, Intern. J. Math. 2 (1991), 167–175.
  • E. Heintze, R. S. Palais, C. L. Terng and G. Thorbergsson, Hyperpolar actions on symmetric spaces, Geometry, topology and physics, 214–245 Conf. Proc. Lecture Notes Geom. Topology 4, Internat. Press, Cambridge, Mass., 1995.
  • S. Helgason, Differential geometry, Lie groups and symmetric spaces, Pure Appl. Math. 80, Academic Press, New York, 1978.
  • M. C. Hughes, Complex reflection groups, Comm. Algebra 18 (1990), 3999–4029.
  • S. Kobayashi and K. Nomizu, Foundations of differential geometry, Interscience Tracts in Pure and Applied Mathematics 15, Vol. II, New York, 1969.
  • N. Koike, Submanifold geometries in a symmetric space of non-compact type and a pseudo-Hilbert space, Kyushu J. Math. 58 (2004), 167–202.
  • N. Koike, Complex equifocal submanifolds and infinite dimensional anti-Kaehlerian isoparametric submanifolds, Tokyo J. Math. 28 (2005), 201–247.
  • N. Koike, Actions of Hermann type and proper complex equifocal submanifolds, Osaka J. Math. 42 (2005), 599–611.
  • N. Koike, A splitting theorem for proper complex equifocal submanifolds, Tohoku Math. J. 58 (2006), 393–417.
  • N. Koike, The homogeneous slice theorem for the complete complexification of a proper complex equifocal submanifold, Tokyo J. Math. 33 (2010), 1–30.
  • N. Koike, Collapse of the mean curvature flow for equifocal submanifolds, Asian J. Math. 15 (2011), 101–128.
  • N. Koike, Homogeneity of infinite dimensional anti-Kaehler isoparametric submanifolds, Tokyo J. Math. 37 (2014), 159–178.
  • I. G. Macdonald, Affine root systems and Dedekind's $\eta$-function, Invent. Math. 15 (1972), 91–143.
  • C. Olmos, Isoparametric submanifolds and their homogeneous structures, J. Differential Geom. 38 (1993), 225–234.
  • C. Olmos and A. Will, Normal holonomy in Lorentzian space and submanifold geometry, Indiana Univ. Math. J. 50 (2001), 1777–1788.
  • B. O'Neill, Semi-Riemannian Geometry, with applications to relativity, Pure Appl. Math. 103, Academic Press, New York, 1983.
  • T. Ohshima and J. Sekiguchi, The restricted root system of a semisimple symmetric pair, Group representations and systems of differential equations (Tokyo, 1982), 433–497, Adv. Stud. Pure Math. 4, North-Holland, Amsterdam, 1984.
  • R. S. Palais, Morse theory on Hilbert manifolds, Topology 2 (1963), 299–340.
  • R. S. Palais and C. L. Terng, Critical point theory and submanifold geometry, Lecture Notes in Math. 1353, Springer-Verlag, Berlin, 1988.
  • A. Z. Petrov, Einstein spaces, Pergamon Press, 1969.
  • W. Rossmann, The structures of semisimple symmetric spaces, Canad. J. Math. 31 (1979), 157–180.
  • R. Sz$\ddot{{{\rm o}}}$ke, Involutive structures on the tangent bundle of symmetric spaces, Math. Ann. 319 (2001), 319–348.
  • R. Sz$\ddot{{{\rm o}}}$ke, Canonical complex structures associated to connections and complexifications of Lie groups, Math. Ann. 329 (2004), 553–591.
  • C. L. Terng, Isoparametric submanifolds and their Coxeter groups, J. Differential Geom. 21 (1985), 79–107.
  • C. L. Terng, Proper Fredholm submanifolds of Hilbert space, J. Differential Geom. 29 (1989), 9–47.
  • C. L. Terng, Polar actions on Hilbert space, J. Geom. Anal. 5 (1995), 129–150.
  • C. L. Terng and G. Thorbergsson, Submanifold geometry in symmetric spaces, J. Differential Geom. 42 (1995), 665–718.
  • G. Thorbergsson, Isoparametric foliations and their buildings, Ann. of Math. 133 (1991), 429–446.